Pacific Journal of Mathematics

On two congruences for primality.

M. V. Subbarao

Article information

Source
Pacific J. Math., Volume 52, Number 1 (1974), 261-268.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102912230

Mathematical Reviews number (MathSciNet)
MR0349556

Zentralblatt MATH identifier
0292.10004

Subjects
Primary: 10A10
Secondary: 10A25

Citation

Subbarao, M. V. On two congruences for primality. Pacific J. Math. 52 (1974), no. 1, 261--268. https://projecteuclid.org/euclid.pjm/1102912230


Export citation

References

  • [1] D. H. Lehmer, On Euler'stotentfunction,Bull. Amer. Math. Soc, 38 (1932), 745-751.
  • [2] E. Lieuwens, Do there exist composite numbers M for which K(M) --M -- 1 holds Niew Archief von Wiskunde (3), 18 (1970), 165-169.
  • [3] J. B. Roser and L. Schoenfeld, Approximateformulasfor some functionsof prime numbers, Illinois J. Math., 6 (1962), 64-94.
  • [4] Fr. Schuh, Do there exist compositenumbersm forwhich (m) | m -- 1 (Dutch), Mathematica Zutphen B, 13 (1944), 102-107.
  • [5] A. Walfisz, Weylsche ExponentialSummen in den neueren Zahlentheorie, Veb Deutscher Verlag der Wissenschaften, Berlin, 1963.